MAUDE Adverse Event Report: TRIMED 1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE

TRIMED 1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Model Number MTPR-7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) reported on (b)(6) 2023 that a surgeon removed a mtpr-7 plate from a patient due to a break at the joint line because the mpj did not fuse.All hardware was successfully removed from the patient and an arthroplasty revision was performed after removal.The removal surgery did not have any delays.The hardware is available for return but no pictures or x-rays have been provided.

Brand Name
1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Common Device Name
1ST MTP 0 DEGREE DORSIFLEXED,RT,7-HOLE
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key16518527
Report Number2031009-2023-00002
Device Sequence Number19671506
Product Code HRS
UDI-Device Identifier00842188120015
UDI-Public00842188120015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTPR-7
Device Catalogue NumberMTPR-7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale